Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 26, Issue 2


Free group algebras in Malcev–Neumann skew fields of fractions

Javier Sánchez
  • Department of Mathematics – IME, University of São Paulo, Caixa Postal 66281, São Paulo, SP, 05314-970, Brazil
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-12-03 | DOI: https://doi.org/10.1515/form.2011.170


Let K be a skew field and (G,<) be an ordered group. We show that the skew field generated by the group ring K[G] inside the Malcev–Neumann series ring K((G;<)) contains noncommutative free group algebras.

Keywords: Division rings; Malcev–Neumann series; ordered groups

MSC: 16K40; 6F15; 20F60; 16W60; 16S35

About the article

Received: 2011-07-12

Revised: 2011-11-22

Published Online: 2011-12-03

Published in Print: 2014-03-01

Funding Source: FAPESP Processo

Award identifier / Grant number: 2009/50886-0

Funding Source: DGI/European Regional Development Fund

Award identifier / Grant number: MTM2008-06201-C02-01

Funding Source: Comissionat per Universitats i Recerca of the Generalitat de Catalunya

Award identifier / Grant number: Project 2009 SGR 1389

Citation Information: Forum Mathematicum, Volume 26, Issue 2, Pages 443–466, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.170.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Javier Sánchez
Journal of Algebra, 2019, Volume 531, Page 221
Vitor O. Ferreira, Jairo Z. Gonçalves, and Javier Sánchez
Algebras and Representation Theory, 2019
Vitor O. Ferreira, Érica Z. Fornaroli, and Jairo Z. Gonçalves
Journal of Algebra, 2018
Javier Sánchez
Journal of Algebra and Its Applications, 2017, Page 1850194
Vitor O. Ferreira, Jairo Z. Gonçalves, and Javier Sánchez
International Journal of Algebra and Computation, 2015, Volume 25, Number 06, Page 1075
Dolors Herbera and Javier Sánchez
Selecta Mathematica, 2015, Volume 21, Number 3, Page 883

Comments (0)

Please log in or register to comment.
Log in